Advertisement

Mathematische Annalen

, Volume 233, Issue 2, pp 97–102 | Cite as

On the Moser normal form at a non-umbilic point

  • S. M. Webster
Article

Keywords

Normal Form Moser Normal Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chern, S.S., Moser, J.K.: Real hypersurfaces in complex manifolds. Acta Math.133, 219–271 (1974)Google Scholar
  2. 2.
    Webster, S.: Pseudo-hermitian structures on a real hypersurface. Diff. Geom. (to appear)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • S. M. Webster
    • 1
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations